IJPAM: Volume 116, No. 1 (2017)

Title

T-SEPARATING SETS FOR COHERENT SEQUENCES

Authors

Martin Dowd
60 Mooring Ln.
Daly City, CA 94014, USA

Abstract

In a previous paper the author used methods of Witzany to give a lower bound for the smallest repeat point of a coherent sequence. Here the notion of a T-separating set is introduced, and the lower bound is improved.

History

Received: May 27, 2017
Revised: August 19, 2017
Published: August 30, 2017

AMS Classification, Key Words

AMS Subject Classification: 03E55
Key Words and Phrases: coherent sequence, repeat point

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
M. Dowd, Iterating Mahlo's operation, Int. J. Pure Appl. Math., 9, No. 4 (2003), 469-512.

2
M. Dowd, Improved results in scheme theory, Int. J. Pure Appl. Math., 76, No. 2 (2012), 173-190.

3
M. Dowd, Set chains mod the Pi-1-n enforceable filter, Int. J. Pure Appl. Math., To Appear.

4
J. Witzany, Possible behaviours of the reflection ordering of stationary sets, J. Symbolic Logic, 60, No. 2 (1995), 534-547.

How to Cite?

DOI: 10.12732/ijpam.v116i1.14 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 1
Pages: 141 - 145


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).